RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 721–744 (Mi izv2988)  

This article is cited in 3 scientific papers (total in 3 papers)

The existence of a solution of boundary-value problems for a parabolic equation with discontinuous coefficients

L. I. Kamynin


Full text: PDF file (1840 kB)

Bibliographic databases:
Received: 23.10.1961

Citation: L. I. Kamynin, “The existence of a solution of boundary-value problems for a parabolic equation with discontinuous coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 721–744

Citation in format AMSBIB
\Bibitem{Kam64}
\by L.~I.~Kamynin
\paper The existence of a~solution of boundary-value problems for a~parabolic equation with discontinuous coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 721--744
\mathnet{http://mi.mathnet.ru/izv2988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=165245}
\zmath{https://zbmath.org/?q=an:0166.37202}


Linking options:
  • http://mi.mathnet.ru/eng/izv2988
  • http://mi.mathnet.ru/eng/izv/v28/i4/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Ch. Kulaev, “O razreshimosti parabolicheskoi zadachi na grafe”, Ufimsk. matem. zhurn., 2:4 (2010), 74–84  mathnet  zmath  elib
    2. A. V. Penenko, “O reshenii obratnoi koeffitsientnoi zadachi teploprovodnosti metodom proektsii gradienta”, Sib. elektron. matem. izv., 7 (2010), 178–198  mathnet
    3. B. I. Kopytko, R. V. Shevchuk, “On Feller semigroups associated with one-dimensional diffusion processes with membranes”, Theory Stoch. Process., 21(37):1 (2016), 31–44  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:403
    Full text:168
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019